Tummy upset on t3

I started my t3 in the spring and felt so much better. I was taking the expensive t3 i bought over here. Once i had tracked down the cheaper t3 from greece i switched and have felt dreadful since. I have nausea and loose tum and all tiredness is back. Has anyone else had the same problem?Also can you direct me to a new drug, i do not think we are allowed to mention names though. Thanking you all in advance for your advice. This website has been brilliant. I have learnt so much.

3 Replies

oldestnewest
  • Hashimotoes01,

    Posting guidelines do not prohibit mention of T3 brands but they do not permit posting of sources where to obtain T3 without prescription.

    Different brands have different fillers so you may be having a reaction to one of the ingredients in Uni-Pharma.

  • A tummy upset can be a sign that you are taking too much. You might be able to get help on the 'Recovering with T3' group on Facebook. It is a closed group, but worth trying if you are T3 only.

  • Thanks. I sense i am overdosing and t3 is near the top of the range so i will get bsck to my endo.

You may also like...